MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PULSAR-18 T3 6/150/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK SE & CO. KG PULSAR-18 T3 6/150/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430504
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Pulsar-18 t3 stent system was chosen for treatment of a moderately calcified lesion (100 percent stenosis degree) in a mildly tortuous sfa.The stent could not be released after unlocking the safety button.
 
Additional Manufacturer Narrative
The complaint instrument was not returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the angiographic material provided was reviewed.Review of the angiographic material did not lead to any further information regarding the nature of the complaint.The images show the target lesion and a pre-dilatation.The complaint instrument and the actual complaint event are not visible.Review of the production documentation for the product detailed above confirmed that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations no material or manufacturing related root cause could be identified.The final root cause for the reported event could not be determined.

Brand Name
PULSAR-18 T3 6/150/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10248463
Report Number1028232-2020-02763
Device Sequence Number3142774
Product Code NIP
UDI-Device Identifier07640130447028
UDI-Public07640130447028
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2023
Device Model Number430504
Device Catalogue NumberSEE MODEL NO.
Device Lot Number03204640
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1